# SDR FDEA201002060340

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310300000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4L BETWEEN FRAMES 38 AND 40 HAS 4 EA AREAS OF CORROSION. DEFECT MEASURES 4 SQ INCHES.  REMOVED LEVEL 1 CORROSION FOUND TRACK OUT OF LIMITS. R & R DUMMY SEAT TRACK BETWEEN FRAMES 38 AND 40 IAW SRM 51-72-10.
